Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the dual of a certain operator ideal

Author: Gerhard Racher
Journal: Proc. Amer. Math. Soc. 82 (1981), 36-38
MSC: Primary 47D35; Secondary 46M35
MathSciNet review: 603597
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For complex Banach spaces $ E$ and $ F$ and a real number $ 1 < p < \infty $ let $ {S^p}(E,F)$ denote the operator ideal obtained by complex interpolation between the nuclear and the compact operators. If $ E$ and $ F$ are reflexive and one of them has the approximation property the dual of $ {S^p}(E,F)$ is shown to be $ {S^{p'}}(E',F')$, $ p'$ conjugate to $ p$.

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 0167830 (29:5097)
  • [2] M. Cwikel, Complex interpolation spaces, a discrete definition and reiteration, Indiana Univ. Math. J. 27 (1978), 1005-1009. MR 511254 (80h:46118)
  • [3] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., no 16, 1965. MR 1609222
  • [4] A. Pietsch und H. Triebel, Interpolationstheorie für Banachideale von beschränkten linearen Operatoren, Studia Math. 31 (1968), 95-109. MR 0243341 (39:4663)
  • [5] G. Racher, Beispiele von Segalalgebren auf kompakten Gruppen, Universität Salzburg, 1978.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D35, 46M35

Retrieve articles in all journals with MSC: 47D35, 46M35

Additional Information

Keywords: Reflexivity, operator ideals, nuclear and compact operators, complex interpolation
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society